# SDR ASOA2015040912559

- Difficulty date: March 13, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERIVCE DOOR SILL ANGLE CORRODED.  CORROISON WAS FOUND OUT OF LIMITS IAW SRM 51-21-23-101-002-A01.  REMOVED UPPER AND LOWER SILL ANGLES AND CLIP FROM SERVICE DOOR IAW SRM 51-42-00-001-001-A01.  LOCATED, DRILLED AND ASSEMBLIED SERVICE DOOR SILL ANGLES AND CLIP IAW SRM 51-42-06-001-001-A01 AND DWG SH690-319.06 AND SH670-31996.  INSTALLED SERIVCE DOOR ANGLES AND CLIP IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01 AND DWG SH690-31986 AMD SH670-31996.
